Alert archive / New Jersey / Dense Fog Advisories in 2015

Dense Fog Advisory 7, NWS Philadelphia/Mount Holly

September 2, 201511 counties in New Jersey; 4 counties in Pennsylvania; Kent County, New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this dense fog advisory at Sep 2, 2015, 7:25 AM EDT for 11 counties in New Jersey; 4 counties in Pennsylvania; Kent County, New Castle County, Delaware. It was in force for 95 min.

The area

The counties it named.

The facts

Issued
Sep 2, 2015, 7:25 AM EDT (11:25 UTC)
Expired
Sep 2, 2015, 9:00 AM EDT
In force
95 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 11:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 11.4 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2015-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2015-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WWUS71 KPHI 021125
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
725 AM EDT WED SEP 2 2015

DEZ001-002-NJZ012>027-PAZ070-071-104-106-021300-
/O.NEW.KPHI.FG.Y.0007.150902T1125Z-150902T1300Z/
NEW CASTLE-KENT-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...NEW BRUNSWICK...
FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST...
MEDIA...PHILADELPHIA...NORRISTOWN...LANSDALE...MORRISVILLE...
DOYLESTOWN
725 AM EDT WED SEP 2 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT THIS MORNING.

* TIMING...THROUGH THE MORNING RUSH. THE FOG WILL SLOWLY LIFT
  BETWEEN 8 AND 10 AM.

* IMPACTS...POOR VISIBILITIES OF ONE-QUARTER MILE OR LESS WILL
  LEAD TO HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$
1 follow-up statement
098 
WWUS71 KPHI 021259
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 AM EDT WED SEP 2 2015

DEZ001-002-NJZ012>027-PAZ070-071-104-106-021400-
/O.EXP.KPHI.FG.Y.0007.000000T0000Z-150902T1300Z/
NEW CASTLE-KENT-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN MONTGOMERY-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...NEW BRUNSWICK...
FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON...
MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY...
ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST...
MEDIA...PHILADELPHIA...NORRISTOWN...LANSDALE...MORRISVILLE...
DOYLESTOWN
859 AM EDT WED SEP 2 2015

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

THE FOG WILL CONTINUE TO LIFT THROUGH 11 AM BUT THERE WILL STILL
BE PATCHY DENSE FOG IN PORTIONS OF SOUTHERN NEW JERSEY THROUGH
ABOUT 930 AM. 

$$

What forecasters said that day

The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Sep 2, 6:52 AM EDT, 33 minutes earlier.

Area forecast discussion, Sep 2, 6:52 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 AM EDT WED SEP 2 2015

.SYNOPSIS...
HIGH PRESSURE REMAINS NEAR THE AREA TODAY AND TONIGHT, THEN A
BACKDOOR COLD FRONT SLIDES ACROSS OUR REGION THURSDAY NIGHT INTO
FRIDAY. HIGH PRESSURE WILL BUILD ACROSS THE NORTHEAST AND INTO THE
MID ATLANTIC LATER FRIDAY AND SATURDAY, BEFORE WEAKENING SOME SUNDAY
AND MONDAY. A COLD FRONT MAY THEN ARRIVE LATE TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE TO EXTEND FOG THROUGH 15Z. STILL SEVERAL SITES THAT ARE
NEAR OR BELOW ONE HALF MILE. THUS, IT MAY TAKE A FEW MORE HOURS
FOR THE FOG TO DISSIPATE THAN PREVIOUSLY EXPECTED.

PREVIOUS NEAR TERM DISCUSSION...A SHORT WAVE TROUGH, WHICH WAS
OVER OHIO AS OF 3 AM EDT, SHOULD DIG SOUTHEAST OVER THE MID
ATLANTIC REGION TODAY. MODELS ARE IN RELATIVELY GOOD AGREEMENT
THAT THE TRACK WILL BE TOO FAR SOUTH FOR MOST OF THE REGION, SAVE
FOR DELMARVA, TO SEE ANY ASSOCIATED RAIN CHANCES.

THERE IS ONE CAVEAT THOUGH, WITH DECREASING THICKNESSES, MID AND
UPPER LEVELS SHOULD COOL THROUGH THE DAY, IF THEY COOL ENOUGH, AND
IF THE SEA BREEZE DEVELOPS EARLY ENOUGH IN THE DAY, THEN ISOLATED
CONVECTION IS POSSIBLE ALONG THE SEA BREEZE. AT THIS POINT, THOUGH
IT APPEARS LIKELY THAT THE SEA BREEZE WILL DEVELOP, MUCH LIKE
YESTERDAY, NO MODEL SHOWS THE MID LEVEL CAP ERODING COMPLETELY BY
SUNSET, SO HAVE KEPT NJ AND PA DRY THROUGH THE NEAR TERM FOR NOW.

TEMPERATURE WISE, WE SHOULD BE NEAR OR SLIGHTLY BELOW YESTERDAY, SO
ONCE AGAIN EXPECT THAT HEAT INDEX VALUES WILL NOT REACH CRITICAL
LEVELS FOR AN ADVISORY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
WITH THE SAME AIR MASS STILL IN PLACE TONIGHT, IT LOOKS LIKE ANOTHER
ROUND OF PATCHY FOG IS LIKELY OVERNIGHT AS ONCE AGAIN RADIATIONAL
COOLING WILL LEAD TO LOWS NEAR THE DEW POINT TEMPERATURES.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE SYNOPTIC SETUP IS COMPRISED OF A WEAKENING TROUGH ACROSS THE
EAST THURSDAY WHICH LIFTS OUT DURING FRIDAY AS A RIDGE TO THE WEST
SLIDES EASTWARD. THIS RIDGE IS FORECAST TO REMAIN IN PLACE OVER THE
WEEKEND, THEN IT SHOULD FLATTEN OUT EARLY NEXT WEEK AS A SHORT WAVE
TROUGH SLIDES ACROSS THE NORTHERN TIER OF STATES. OVERALL, THIS
PATTERN SHOULD TEND TO FAVOR WARMTH AND DRYNESS ALTHOUGH A BRIEF
BREAK OCCURS DUE TO A BACKDOOR COLD FRONT. THE REGION NEEDS RAIN,
HOWEVER IT LOOKS LIKE THE CHCS ARE RATHER LOW GIVEN NO ORGANIZED
SYSTEM MOVING THROUGH. WE USED A MODEL/CONTINUITY BLEND FOR THURSDAY
INTO SATURDAY, WITH A 00Z WPC GUIDANCE/CONTINUITY BLEND THEREAFTER.
SOME ADJUSTMENTS WERE THEN MADE AFTER ADDITIONAL COLLABORATION WITH
OUR NEIGHBORING OFFICES.

FOR THURSDAY AND FRIDAY...AS AN UPPER-LEVEL TROUGH GRADUALLY LIFTS
OUT OF THE EAST AND RIDGING MOVES EASTWARD FROM THE GREAT LAKES AND
PLAINS, SURFACE HIGH PRESSURE WILL BUILD INTO NEW ENGLAND. THIS
SHOULD SEND A BACKDOOR COLD FRONT THROUGH OUR AREA LATE THURSDAY
INTO FRIDAY. SOME SHORT WAVE ENERGY EMBEDDED WITHIN THE LINGERING
TROUGH COMBINED WITH SOME CONVERGENCE MAY RESULT IN SOME CONVECTION
THURSDAY FROM SOUTH TO NORTH. THIS IS NOT ANTICIPATED TO BE ALL THAT
WIDESPREAD AS THE LIFT GENERALLY LOOKS WEAK. ANY CONVECTION ON
FRIDAY SHOULD BE SHIFTING SOUTHWESTWARD AS SURFACE HIGH PRESSURE
BUILDS DOWN FROM NEW ENGLAND. THIS WILL RESULT IN THE LOW-LEVEL FLOW
TURNING FROM THE EAST OR NORTHEAST, AND WITH MORE OF AN OCEAN
INFLUENCE A COOLER AIRMASS IS ANTICIPATED. AS OF NOW, IT APPEARS
THAT THE DRY AIR MAY WIN OUT AND THEREFORE DESPITE THE ONSHORE FLOW
WE SHOULD CLEAR THE CLOUDS OUT FROM NORTH TO SOUTH DURING THE COURSE
OF FRIDAY. IF THE TRANSITION IS DELAYED OR IS NOT CLEAN, THEN A
PERIOD OF LOW CLOUDS AND FOG MAY BE POSSIBLE WITH THE ONSET OF THE
ONSHORE FLOW. SINCE THE PROSPECTS OF SHOWERS AND THUNDERSTORMS IS ON
THE LOW SIDE DURING THIS TIME FRAME, WE KEPT THE POPS AT OR BELOW
LOW CHC. THERE DOES APPEAR TO BE A WINDOW WHERE BREEZY CONDITIONS
DEVELOP ESPECIALLY CLOSER TO THE COAST FRIDAY.

FOR SATURDAY AND SUNDAY...AS THE UPPER-LEVEL RIDGE BUILDS ACROSS THE
AREA, SURFACE HIGH PRESSURE OVER THE REGION SHOULD EASE EASTWARD.
THIS WILL ALLOW THE ONSHORE FLOW TO WEAKEN AND EVENTUALLY TURN
SOUTHERLY. THERE COULD BE SOME RESIDUAL CLOUDINESS ACROSS THE FAR
SOUTHERN ZONES TO START SATURDAY DEPENDING ON THE DRY AIR PUSH,
OTHERWISE A FAIRLY QUIET WEEKEND IN THE WEATHER DEPARTMENT. AS WE
LOSE THE ONSHORE INFLUENCE, DAYTIME TEMPERATURES ARE ANTICIPATED TO
REBOUND FAIRLY QUICKLY WITH SOME INLAND AREAS NEARING 90 DEGREES
SUNDAY.

FOR MONDAY AND TUESDAY...A SHORT WAVE TROUGH SLIDING ACROSS THE
NORTHERN TIER OF STATES SHOULD FLATTEN THE RIDGE. THIS WILL ALSO
FORCE HIGH PRESSURE MORE OFFSHORE, AND A WEAK COLD FRONT MAY MOVE
THROUGH LATE TUESDAY. THE BULK OF THE ENERGY LOOKS TO TRACK WELL TO
OUR NORTH TUESDAY, THEREFORE THE CHCS FOR CONVECTION AS THE FRONT
ARRIVES IS LESS CERTAIN. WE THEREFORE HAVE A DRY MONDAY FORECAST AND
THEN BRING IN SOME SLIGHT CHC POPS DURING TUESDAY. ONCE AGAIN AHEAD
OF THIS FRONT, VERY WARM TO HOT CONDITIONS LOOK TO OCCUR.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

FOG AFFECTING MANY OF THE TAF SITES NOW COULD PERSIST AS LATE AS
15Z. AFTER THAT, VFR CONDITIONS ARE EXPECTED THROUGH THE DAY. FOG
COULD REDEVELOP AGAIN TONIGHT AFTER 03Z, ESPECIALLY FOR THE
COASTAL TAF SITES.

LIGHT AND VARIABLE WINDS SHOULD CONTINUE THROUGH 12Z, BEFORE WINDS
PICK UP OUT OF THE WEST AFTER 12Z (BUT SHOULD REMAIN BELOW 10KT.
ONCE AGAIN, IT LOOKS LIKELY THAT A WELL DEFINED SEA BREEZE COULD
DEVELOP BY MID DAY. THUS HAVE INCLUDED A SHIFT TO SOUTHEASTERLY NOT
ONLY AT THE COASTAL (KACY AND KMIV) BUT ALSO KPHL, KPNE, AND KTTN,
WHICH SAW THE SEA BREEZE YESTERDAY. THE SEA BREEZE SHOULD DISSIPATE
NEAR OR SHORTLY AFTER SUNSET, LEADING TO MOSTLY LIGHT AND VARIABLE
WINDS OVERNIGHT.

OUTLOOK...
THURSDAY AND FRIDAY...VFR OVERALL, ALTHOUGH LOCAL FOG/STRATUS IS
POSSIBLE TO START EACH MORNING. A FEW SHOWERS OR THUNDERSTORMS ARE
POSSIBLE ESPECIALLY LATER THURSDAY AND INTO FRIDAY. THE WINDS SHIFT
TO NORTHEASTERLY BEHIND A FRONT AND MAY TURN A BIT GUSTY FRIDAY
ESPECIALLY CLOSER TO THE COAST.

SATURDAY AND SUNDAY...MOSTLY VFR AS HIGH PRESSURE BUILDS IN FROM NEW
ENGLAND. EAST TO NORTHEAST WINDS MAY GUST TO 20 KNOTS SATURDAY, THEN
DIMINISH AT NIGHT AND TURN SOUTHEASTERLY DURING SUNDAY.

&&

.MARINE...
WINDS AND SEAS SHOULD REMAIN WELL BELOW SMALL CRAFT ADVISORY
CRITERIA, WITH PEAK WIND GUSTS ONLY EXPECTED TO BE NEAR 15KT, AND
SEAS SHOULD STAY AROUND OR BELOW 2 FT.

OUTLOOK...
THURSDAY...THE CONDITIONS ARE ANTICIPATED TO BE BELOW SMALL CRAFT
ADVISORY CRITERIA AS A BACKDOOR COLD FRONT STARTS TO ARRIVE LATE. A
WIND SHIFT TO THE EAST AND NORTHEAST AT NIGHT FROM NORTH TO
SOUTH IS ANTICIPATED.

FRIDAY AND SATURDAY...SEAS BUILD TO SMALL CRAFT ADVISORY CRITERIA ON
THE OCEAN WITH AN EASTERLY FLOW BEHIND A BACKDOOR COLD FRONT DURING
THE DAY FRIDAY AND CONTINUE INTO SATURDAY. THE WIND GUSTS LOOK TO
REACH SMALL CRAFT ADVISORY CRITERIA ACROSS MUCH OF THE AREA DURING
THE COURSE OF FRIDAY, THEN DIMINISH DURING SATURDAY.

SUNDAY...SEAS ARE ANTICIPATED TO HAVE SUBSIDED BELOW SMALL CRAFT
ADVISORY CRITERIA AS HIGH PRESSURE BUILDS IN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...GORSE
AVIATION...GORSE/JOHNSON
MARINE...GORSE/JOHNSON
Hazardous weather outlook, Sep 2, 3:24 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 AM EDT WED SEP 2 2015

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-030730-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
324 AM EDT WED SEP 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-030730-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
324 AM EDT WED SEP 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
324 AM EDT WED SEP 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Dense Fog Advisories in New Jersey, 2015Dense Fog Advisories in Pennsylvania, 2015Dense Fog Advisories in Delaware, 2015Every dense fog advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.